# SDR CALA2023100602971

- Difficulty date: September 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 108,417 hours, 25,466 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Clutch
- Part number: 253T72009
- Part serial: 0675
- Condition: Malfunctioned
- Location: Autothrottle
- Part time: 71,692 hours, 16,663 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

R ENG WOULDNT GET ABOVE 1.51EPR DURING T/O. L ENG SHOWED T/O POW ER OF 1.60EPR. DEBRIEFED CREW AND CONFIRMED THIS WAS AN A-T ENGAGED T-O ATTEMPT . INITIAL MANUAL CYC OF THRUST LEVERS SHOW DIFF IN STIFFNESS AND IT LOOKS TO NEED THROTTLE RIG CHK (BOTH ENGINES) TO ENSURE BOTH LEVERS ARE MARRIED AT ALL SETTINGS DUE SAME FLT CREW HAVE FLOWN STARTED FIM TASK FOR TAKEOFF EPR LIMITED WHEN THRUST LEVER FULLY ADVANCED, OTHER PARAMETERS NORMAL FOR THE POWER ATTAINED REFERENCE: 71-06 FAULT TREE 807. CONTINUED ON TO ENGINE CONTROL SYSTEM (ENGINE INSTALLATION) ADJUSTMENT REFERENCE: TASK AFTER RIGHT ENG QUDRANT IS ADJUSTED, STILL NEED TO ACCOMPLISH MCDP TEST 2 AND 10, POWERPLANT TEST 9, 10, AND 11. TRIED TO ADJUST R/H THRUST LEVER CONTROL ROD REF AMM 76-11-00-825-003-R00, WOULD NOT ADJUST. UPON FURTHER T/S SUSPECT THROTTLE CLUTCH PACK ASSY MALFUNCTION. REMOVED AND REPLACED AUTO THROTTLE CLUTCH PACK ASSY REF AMM 22-32-05-404-054 INSTALLED AND REMOVED RIG PIN AT-1 RIG CHECK GOOD AT THIS TIME REF AMM 76-11-00 REQUIRES OPS CHECK FOR COMPLETION PARTS USED: 19-2232-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1743329 SN OFF 0675 CLUTCH, AUTOTHR OFF 19-2232-9-0004 0675 ON 0000 CLUTCH, AUTOTHR OFF 19-2232-9-0004 0675 ON 19-2232-9-0004 5379 THIS ACFT BEFORE AND NOTICE A THROTTLE SPLIT(1 KNOB) BETWEEN ENG INE LEVERS. RECOMMEND RIG CHK FIRST AND THEN T-O CONFIRMATION RU N. ALSO NOTE THAT INABILITY OF ENGINES NOT MAKING TAKEOFF POWER CAN BE ATTRIBUTED TO A WORN A-T CLUTCH PACK AND OR STIFF T
